The Dobrushin-Hryniv theory for the two-dimensional latttice Widom-Rowlinson model

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)233-281
Number of pages49
JournalAdv. Stud. Pure Math.
VolumeVol.39
Publication statusPublished - 2004

Cite this

The Dobrushin-Hryniv theory for the two-dimensional latttice Widom-Rowlinson model. / Murai, Joushin.

In: Adv. Stud. Pure Math., Vol. Vol.39, 2004, p. 233-281.

Research output: Contribution to journalArticle

@article{4b9481b5a0984d71917b2a43ffa4b974,
title = "The Dobrushin-Hryniv theory for the two-dimensional latttice Widom-Rowlinson model",
author = "Joushin Murai",
year = "2004",
language = "English",
volume = "Vol.39",
pages = "233--281",
journal = "Adv. Stud. Pure Math.",

}

TY - JOUR

T1 - The Dobrushin-Hryniv theory for the two-dimensional latttice Widom-Rowlinson model

AU - Murai, Joushin

PY - 2004

Y1 - 2004

M3 - Article

VL - Vol.39

SP - 233

EP - 281

JO - Adv. Stud. Pure Math.

JF - Adv. Stud. Pure Math.

ER -